# SDR SWAA2018092625554

- Difficulty date: August 23, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D10082
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EXIT SIGN CONNECTOR WIRE EXPOSED.  TERMINATED CONNECTORS PER WDM & AMM.
